# SDR CA060918003

- Difficulty date: August 29, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,529 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hook
- Part number: 2256136100
- Condition: Cracked
- Location: Canopy
- Part time: 2,175 hours
- Component: Canopy, Diamon
- Component part number: 225621010
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED CANOPY LIGHT ON IN FLIGHT AND RETURNED FOR LANDING. INSPECTION REVEALED THAT THE CANOPY LATCH PLATE ( P/N 22-5613-61-00) ON THE LT SIDE WAS BROKEN ALLOWING THE CANOPY LIGHT TO BE ILLUMINATED. 2 MICRO SWITCHES ARE USED TO TURN THE WANING LIGHT OFF ONLY WHEN BOTH LATCHES ARE FULLY CLOSED. THE SYSTEM WORKED PROPERLY WHEN ONE LATCH FAILED. SERVICEABLE LATCH INSTALLED AND SYSTEM CHECKED AND ADJUSTED IAW  MM (DMM) AS REQUIRED. AIRCRAFT RELEASED. THE SYSTEM IS INSPECTED EVERY 100 HR, WHICH REQUIRES A PULL TEST TO BE CARRIED OUT FOR FRICTION VERIFICATION AND ADJUSTMENT AS REQUIRED. STRESS CAN BE APPLIED TO THE LATCH HOOK IF THE CANOPY IS ACCIDENTALLY CLOSE WITH THE LATCH IN THE CLOSED POSITION OR IF
